Has anyone experienced side effects after upping Wellbutrin to 300mg from 150 XL?
- 25 Sep 2011 by PhyllisGail
- 26 September 2011
- wellbutrin, depression, side effect
I tried day before yesterday and I slept and was drowsy all day. This scared me and I went back to the lower dose today.
This experience surprised me as Wellb at 150 mg gives me energy. I wonder if drowsiness is common when increasing or not.
Please share any experiences you had when increasing to this dose.
Thanks and best of health to us all.
While everyone is different, drowsiness is a common side effect of Wellbutrin for some people. If you stick with the increased dose for a week or so, I think you will see this subside and a marked improvement. I take 300mg Wellbutrin XL daily with excellent results. It not only helps with the mood but also helps with concentration. Anyway, I would try again and stick with the increase for a few more days.
To read more on the side effects possible with Wellbutrin try the following link:
My doctor put me on Wellbutrin and first had me taking 150mg the first week then up my dose to 300mg the second week and 450mg the third week. I am taking it to quit smoking but I am also on it for depression. The wellbutrin is an anti-depressant and made me extremely tired also it says on my prescription it may cause drowsiness but after about 2 weeks the drowsiness went away as it adjusted to my body. It takes a few weeks to get use to it but it does go away. It may also depend on your body weight as to how long it will take to adjust. It gave me energy at 150mg and now at 450mg taking it for almost 4 months I have been back to normal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2014 • 5 answers
Posted 3 Jun 2015 • 1 answer
Posted 9 May 2017 • 1 answer
Posted 4 Jun 2018 • 4 answers
Posted 26 Jun 2018 • 0 answers